# SDR ASOA201703011279

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR BOTH FWD AND AFT CORNERS DENT ON SEAL RETAINERS. COMPLIED WITH EC/TC REO 670-52-35-127 01 AND REO 670-52-35-127 FOR REPAIR OF CARGO DOOR.
